Furil Tablet

Paracetamol / Acetaminophen (500mg) + Caffeine (30mg) + Chlorpheniramine (4mg) Primary uses of : Common cold symptoms
Manufacturer: Sanzyme Ltd
*
₹ 19.10 incl tax
Composition Paracetamol / Acetaminophen (500mg) + Caffeine (30mg) + Chlorpheniramine (4mg)
Potentially Unsafe With Alcohol
Side Effect Common Side Effects of Furil are Allergic reaction, Insomnia (difficulty in sleeping), Restlessness, Sleepiness.
How to works How Furil Tablet works Furil Tablet is a combination of three medicines: Paracetamol, caffeine and chlorpheniramine which relieve common cold symptoms. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Caffeine increases the effectiveness of paracetamol. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing.

Popular Lab Test Packages